View : 140 Download: 0

On weighted overpartitions related to some q -series in Ramanujan's lost notebook

Title
On weighted overpartitions related to some q -series in Ramanujan's lost notebook
Authors
Kim B.Kim E.Lovejoy J.
Ewha Authors
김은미
SCOPUS Author ID
김은미scopus
Issue Date
2021
Journal Title
International Journal of Number Theory
ISSN
1793-0421JCR Link
Citation
International Journal of Number Theory vol. 17, no. 3, pp. 603 - 619
Keywords
asymptoticsinequalitiesoverpartitionsPartitionsq -series
Publisher
World Scientific
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Motivated by certain q-series of Ramanujan, we examine two overpartition difference functions. We give both combinatorial and asymptotic formulas for the differences and show that they are always positive. We also briefly discuss similar differences for some other types of partitions. Our main tools are elementary q-series transformations and Ingham's Tauberian theorem. © 2021 World Scientific Publishing Company.
Show the fulltext
DOI
10.1142/S1793042120400345
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE